Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bright red blood and clots in urine

my mother is 67 has RA and taking methotrexate injections weekly and Warfarin. She discovered clots in her urine today and by tonight she had bright red blood dripping out. She said there is no pain except for tenderness on the left side (around hip area). should I wake her and take her to ER? or can it wait until morning. No fever , no pain, no odour. It is scary to see her bleed so much though. What are some plausible diagnosis?
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
she is on warfarin that itself is an enough reason for so much of bleeding, warfarin raises something called INR which means international normalised ratio which is a parameter to detect bleeding tendency apart from deranged prothrombin, bleeding and clotting time, as a result of which she can bleed profusely from anywhere.This can easily be treated by fresh frozen plasma that is why she needs to see the ER immediately.i hope you do it soon.regards.
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor